Ariel Felner

Senior Academic

Optimally efficient bidirectional search

Eshed Shaham, Ariel Felner, Nathan R. Sturtevant, Jeffrey S. Rosenschein

A∗ is optimally efficient with regard to node expansions among unidirectional admissible algorithms-those that only assume that the heuristic used is admissible. This paper studies algorithms that are optimally efficient for bidirectional search algorithms. We present the Fractional MM algorithm and its sibling, the MT algorithm, which is simpler to analyze. We then develop variants of these algorithms that are optimally efficient, each under different assumptions on the information available to the algorithm.

Publication language English
Pages 6221-6225
Publication status Published - 01.01.2019

ASJC Scopus subject areas

Artificial Intelligence
Access to Document
10.24963/ijcai.2019/867
Other files and links
Link to publication in Scopus